Tabouy T, Barbillon P, Chiquet J (2019). “Variational Inference for Stochastic Block Models from Sampled Data.” Journal of the American Statistical Association, 0, 1–20. https://doi.org/10.1080/01621459.2018.1562934.

@Article{missSBM,
  author = {Timothée Tabouy and Pierre Barbillon and Julien Chiquet},
  title = {Variational Inference for Stochastic Block Models from Sampled Data},
  journal = {Journal of the American Statistical Association},
  year = {2019},
  volume = {0},
  pages = {1--20},
  url = {https://doi.org/10.1080/01621459.2018.1562934},
}
  • Julien Chiquet. Author, maintainer. ORCID

  • Pierre Barbillon. Author. ORCID

  • Timothée Tabouy. Author.